Seguir
Daniel Pritikin
Daniel Pritikin
Dirección de correo verificada de miamioh.edu
Título
Citado por
Citado por
Año
On the unitary Cayley graph of a finite ring
R Akhtar, M Boggess, T Jackson-Henderson, I Jiménez, R Karpman, ...
the electronic journal of combinatorics, R117-R117, 2009
1182009
Properly colored subgraphs and rainbow subgraphs in edge‐colorings with local constraints
N Alon, T Jiang, Z Miller, D Pritikin
Random Structures & Algorithms 23 (4), 409-433, 2003
912003
Near embeddings of hypercubes into Cayley graphs on the symmetric group
Z Miller, D Pritikin, IH Sudborough
IEEE Transactions on computers 43 (1), 13-22, 1994
781994
The harmonious coloring number of a graph
Z Miller, D Pritikin
Discrete Mathematics 93 (2-3), 211-228, 1991
531991
On the separation number of a graph
Z Miller, D Pritikin
Networks 19 (6), 651-666, 1989
421989
Geodesic convexity and Cartesian products in graphs
T Jiang, I Pelayo, D Pritikin
Preprint, 2004
372004
Applying a proof of Tverberg to complete bipartite decompositions of digraphs and multigraphs
D Pritikin
Journal of graph theory 10 (2), 197-201, 1986
231986
All unit-distance graphs of order 6197 are 6-colorable
D Pritikin
Journal of Combinatorial Theory, Series B 73 (2), 159-163, 1998
221998
Embedding hypercubes into pancake, cycle prefix and substring reversal networks
L Gardner, Z Miller, D Pritikin, IH Sudboroughl
Proceedings of the Twenty-Eighth Annual Hawaii International Conference on …, 1995
201995
Bounded dilation maps of hypercubes into Cayley graphs on the symmetric group
Z Miller, D Pritikin, IH Sudborough
Mathematical systems theory 29, 551-572, 1996
171996
Expansion of layouts of complete binary trees into grids
YB Lin, Z Miller, M Perkel, D Pritikin, IH Sudborough
Discrete applied mathematics 131 (3), 611-642, 2003
142003
On randomized greedy matchings
Z Miller, D Pritikin
Random Structures & Algorithms 10 (3), 353-383, 1997
131997
Representation numbers of complete multipartite graphs
R Akhtar, AB Evans, D Pritikin
Discrete Mathematics 312 (6), 1158-1165, 2012
122012
Representation numbers of stars
R Akhtar, AB Evans, D Pritikin
Walter de Gruyter GmbH & Co. KG 10 (6), 733-745, 2010
122010
Irredundance and domination in kings graphs
O Favaron, GH Fricke, D Pritikin, J Puech
Discrete Mathematics 262 (1-3), 131-147, 2003
122003
A solitaire game played on 2-colored graphs
D Craft, Z Miller, D Pritikin
Discrete mathematics 309 (1), 188-201, 2009
102009
κ-Dependence and Domination in Kings Graphs
EJ Ionascu, D Pritikin, SE Wright
The American Mathematical Monthly 115 (9), 820-836, 2008
82008
Hamiltonian cycles in ‐partite graphs
L DeBiasio, RA Krueger, D Pritikin, E Thompson
Journal of Graph Theory 94 (1), 92-112, 2020
62020
Near optimal bounds for Steiner trees in the hypercube
T Jiang, Z Miller, D Pritikin
SIAM Journal on Computing 40 (5), 1340-1360, 2011
62011
Applying a result of Frankl and Rödl to the construction of Steiner trees in the hypercube
Z Miller, D Pritikin
Discrete Mathematics 131 (1-3), 183-194, 1994
61994
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20